ePrints@IIScePrints@IISc Home | About | Browse | Latest Additions | Advanced Search | Contact | Help

Probabilities of Therapeutic Extinction of HIV

Rao, Arni SR Srinivasa (2006) Probabilities of Therapeutic Extinction of HIV. In: Applied Mathematics Letters, 19 (1). pp. 80-86.

[img]
Preview
PDF
A67extnprob-arni20051.pdf

Download (175Kb)

Abstract

Using branching process principles and recent developments in HIV immunology, a methodology is demonstrated to compute the probability of extinction of HIV in the presence of protease inhibitors.

Item Type: Journal Article
Additional Information: Copyright for this article belongs to Elsevier.
Keywords: HIV extinction;Branching process;Series
Department/Centre: Division of Biological Sciences > Centre for Ecological Sciences
Date Deposited: 03 Nov 2005
Last Modified: 19 Sep 2010 04:18
URI: http://eprints.iisc.ernet.in/id/eprint/3092

Actions (login required)

View Item View Item